MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 60SN035
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3: month and year of event have been provided, day is unknown.D4: lot number, expiration date and h4: device manufacture date is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during patient use, the printing on the flange was reversed.Adverse patient effects are unknown.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer and h6.Evaluation codes: updated.Email is: (b)(6).One device sample was received without the original packaging.Three photos were also received for evaluation; photos showed the complaint sample.Per visual inspection, it can be identified that the printing on the tab is reversed.The complaint was confirmed.The root cause of the reverse tab printing was that the operator did not correctly place the flange in the printing fixture during manufacturing.A device history record (dhr) review could not be performed as the lot number was unknown.This type of defect does not affect the function or functionality of the device, that is, there will be no failure during its use.As an immediate action, the tab printing process was reviewed, and the method is being followed correctly, therefore corrective actions are not necessary.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17785272
Report Number3012307300-2023-09150
Device Sequence Number15090887
Product Code BTO
UDI-Device Identifier15021312000139
UDI-Public15021312000139
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60SN035
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/04/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown